# SDR AALA20011786

- Difficulty date: September 14, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

MEM - FLT 1076 - EN ROUTE DFW-CLE, DETECTED DECREASE IN HYDRAULIC QUANTITY TO ZERO.  TIGHTENED LEFT SIDE THRUST REVERSER CONTROL VALVE LINE.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
